# SDR QXEA2010011900045

- Difficulty date: January 13, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 21,427 hours, 22,209 cycles
- System (JASC): 2760 · Drag Control System
- Part: Transducer
- Condition: Out Of Adjust
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN AT 80 KNOTS ALL ITEMS THAT WOULD CAUSE HORN TO SOUND WAS IN CORRECT POSITION.  ABORTED TAKEOFF.  INSPECTED AND FOUND LT OTBD SPOILER LVDT TO BE OUT OF ADJUSTMENT. C/W RIGGING OF THE LT OTBD SPOILER LVDT IAW AMM TASK 27-61-31-830-801. VERFIED SPOILER PANELS MOVE TO FULL TRAVEL WITH DIGITIAL INCLINOMETER. C/W FUNCTIONAL TEST OF THE TAKEOFF WARNING SYS IAW AMM TASK 31-52-00-720-801. OPS CHECK GOOD. ACFT RETURNED TO SERVICE. NO PARTS REPLACED.
